MathSciNet Relay Station
MathSciNet bibliographic data
MR845977 (87j:46057) 46E30
Horsley, Anthony; Wrobel, Andrzej J. The Mackey continuity of the monotone rearrangement. Proc. Amer. Math. Soc. 97 (1986), no. 4, 626–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement